Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18217
Title: Distributions of queue lengths at fixed time traffic signals
Authors: Mung, GKS
Poon, ACK
Lam, WHK 
Issue Date: 1996
Publisher: Pergamon Press
Source: Transportation research. Part B, Methodological, 1996, v. 30, no. 6, p. 421-439 How to cite?
Journal: Transportation research. Part B, Methodological 
Abstract: This paper presents a new model which studies probability distributions of queue lengths at fixed time traffic signals. It extends Haight's model for Poisson arrivals that the arrival distribution during the effective red period is general and the headway between two successive departures is not less than the minimum departure headway. Moreover, the probability generating function of the queue length, at the end of the effective red period, is derived. The probabilities of the queue lengths, at the ends of the effective green, actual red and amber periods, are also obtained. Comparison is made with Haight's model. Finally a case study for the proposed model is reported.
URI: http://hdl.handle.net/10397/18217
ISSN: 0191-2615
EISSN: 1879-2367
DOI: 10.1016/0191-2615(96)00009-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
0
Last month
0
Citations as of Sep 11, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Sep 16, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.